# SDR CALA9801409

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Cracked
- Location: Lt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING TIP INBOARD ACCESS PANEL 8112 DEFORMED AND CRACKED.  A NEW PANEL WAS FABRICATED AND INSTALLED IAW SRM 51-20-01.
